The Cause Of Child Difficult BAB After Recovery From Diarrhea?
Tonight, my name is Mrs. Devan, my child last Sunday, his body heat and vomiting, when he brought it to the midwife, he was given a medication to reduce fever, nausea and antibiotics. give me ORS and puyer, then give me my child not poop from morning, what about my kid’s stomach?
Thank you for the question.
Fever, vomiting and diarrhea in children may be caused by digestive disorders, for example gastroenteritis, dyspepsia, food allergies, carbohydrate malabsorption, inflammation of the intestine, and so on. Other health problems, such as viral or bacterial infections, metabolic disorders, liver disorders, and even the side effects of certain drugs can also cause complaints like those of your child.
Depending on the cause, your child's condition may or may not be dangerous. Our advice, if your child's complaint has lasted more than 3 days, then bring it directly to the experts, namely the doctor or pediatrician to be given the right treatment according to the cause. Could be, later the doctor will recommend that your child undergo a blood test, stool test, even ultrasound to ascertain the exact cause of the complaint.
Meanwhile, you should first make sure your child consumes enough to drink, especially water and ORS. In addition, you also need to give your child first food that is easily digested, not spicy, not too oily, and not too high in fiber, with small but frequent portions. Only give your child clean and well-cooked food and drinks, don't make it a habit of eating at random. Do not forget, let your child rest a lot, keep the surrounding environment clean, give him paracetamol so that the fever subsides, and accompany your child to work as usual every day.
Hope this helps ...